본문 바로가기
KERD
논문KCI 등재

Eruptive Benign Melanocytic Nevi Formation Following Adalimumab Therapy in a Patient with Crohn's Disease

0

조회

0

다운로드

0

인용

0

참고문헌

주제분류피부과학

참고문헌 (5)

  1. de Boer NK., "Eruptive benign melanocytic naevi during immunosuppressive therapy in a Crohn's disease patient", Inflamm Bowel Dis, 17, pp.E26~ (2011)
  2. Kouklakis G., "Development of primary malignant melanoma during treatment with a TNF-α antagonist for severe Crohn's disease : a case report and review of the hypothetical association between TNF-α blockers and cancer", Drug Des Devel Ther, 7, pp.195~199 (2013)
  3. Burmester GR., "Adalimumab : long-term safety in 23 458 patients from global clinical trials in rheumatoid arthritis, juvenile idiopathic arthritis, ankylosing spondylitis, psoriatic arthritis, psoriasis and Crohn's disease", Ann Rheum Dis, 72, pp.517~524 (2013)
  4. 박재정, "A Case of Tumor Necrosis Factor-α Inhibitors-induced Pustular Psoriasis", Annals of Dermatology, 22(2), pp.212~215 (2010), 대한피부과학회
  5. Katoulis AC., "Development of two primary malignant melanomas after treatment with adalimumab : a case report and review of the possible link between biological therapy with TNF-alpha antagonists and melanocytic proliferation", Dermatology, 221, pp.9~12 (2010)

관련 논문AI추천

이 간행물의 다른 논문 (30건)